# SDR ASAA2021022834216

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,380 hours, 14,083 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER MASTER CAUTION RECALL. GROUNDED - YES. REF B737-800 FIM 21-62 TASK 832 FOR PZTC 2 FAULT FLT DECK TRIM VALVE. RESET FAULT OPERATED PACKS AND FAULT DID NOT RETURN.
